Options
A note on Hausdorff convergence of pseudospectra
Citation Link: https://doi.org/10.15480/882.4807
Publikationstyp
Journal Article
Date Issued
2023
Sprache
English
Author(s)
Schmeckpeper, Dennis
Institut
TORE-DOI
Journal
Volume
43
Issue
1
Start Page
101
End Page
108
Citation
Opuscula mathematica 43 (1): 101–108 (2023)
Publisher DOI
Scopus ID
ArXiv ID
Publisher
AGH Univ. of Science and Technology Press
For a bounded linear operator on a Banach space, we study approximation of the spectrum and pseudospectra in the Hausdorff distance. We give sufficient and necessary conditions in terms of pointwise convergence of appropriate spectral quantities.
Subjects
Mathematics - Functional Analysis
Mathematics - Functional Analysis
Mathematics - Spectral Theory
DDC Class
510: Mathematik
Publication version
publishedVersion
Loading...
Name
opuscula_math_4306.pdf
Size
414.48 KB
Format
Adobe PDF